# SDR JJBA20230616015

- Difficulty date: April 23, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 45,996 hours, 29,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS AT FR16 & FR15 BETWEEN STRINGER 16R & 17R NEAR SKIN SPLICE HAS OIL CANNING.	PERFORMED HFEC ON THE CUT STRINGER. NO CRACKS FOUND. ENLARGE CUT-OUT. FABRICATED DOUBLER/FILLER, MATCH DRILLED FASTENER LOCATIONS, COUNTER SUNK FOR BRF2AD5 RIVETS, BEGAN INSTALLATION OF REPAIR, USING BRILES RIVETS,  APPLIED SEALANT TO PATCH AND RIVETED PATCH INTO PLACE , PERFORMED RII INSPECTION ON THE FABRICATED DOUBLER, WITNNESSED THE INSTALLATION OF THE REPAIR, PERFORMED INSPECTION BUY BACK FOR THE PATCH  INSTALLATION.. PRE PARED & PAINTED EXTERIOR REPAIR AREA. PERFORMED RVSM SKIN WAVINESS INSPECTION VERIFIED RVSM SKIN WAVINESS INSPECTION. SKIN WAVINESS ANALYSIS PASS, PERFORMED LEAK CHECK OF REPAIR AREA. LEAK CHECK SAT.
